Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2023 | Journal Article | LibreCat-ID: 34814
Hanusch M. A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus. Canadian Journal of Mathematics. 2023;75(1):170-201. doi:10.4153/s0008414x21000596
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 34832
Hanusch M. The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups. Annals of Global Analysis and Geometry. 2023;63(21). doi:10.1007/s10455-023-09888-y
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 34829
Hanusch M. Differentiability of the evolution map and Mackey continuity. Forum Mathematicum. 2019;31(5):1139-1177. doi:10.1515/forum-2018-0310
LibreCat | DOI
 

Filters and Search Terms

(project=161)

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed